# SDR AWXA200200793

- Difficulty date: August 13, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 48,045 hours, 27,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C326779
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK CORROSION WAS FOUND ON THE UPPER SURFACE OF RT AFT LAV FLOOR SUPPORT BS 992, RBL 29.5, WL 208.  MAINTENANCE CLEANED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS; REMOVED FLOOR SUPPORT BS 992, RBL 29.5.  FABRICATED A NEW FLOOR SUPPORT AND INSTALLED REPAIR IAW B737-300 SRM 51-40-05, FIG 2-3 PG 4-5, AND SRM 51-40-02, PG 10-11.
